Aa
A
A
Close
Avatar universal
armour thyroid and diarhea
is it normal when you first start taking armour thyroid that it give you diarhea??
Cancel
3 Answers
Page 1 of 1
393685 tn?1425816122
no you should have issues with that.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
im confused... first you said no and then you said i should....  did you mean shouldnt
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
393685 tn?1425816122
Sorry

No - it shouldn't bring that on.

BUT ( always a but) LOL

( not butt - but - but)  - Too early today - sorry  :)

If the system is sped up ( and T3 meds will do this) then you could have loose stool.

We're you constipated prior at all?

Being hypothyroid will slow the GI track down alot. and can cause a host of issues.

If your body is responding well to Armour and things are getting on track again - you may be emptying out.

To get your intestines back to where they need to be it is really good to look into a probiotic and stay on them for quite a while.

Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Thyroid Disorders Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Thyroid Answerers
649848 tn?1424570775
Blank
FL
Avatar universal
Blank
MI
Avatar universal
Blank
Sisters, OR
Avatar universal
Blank
657231 tn?1453836403
Blank
Northern, NJ
Avatar universal
Blank
Calicut, India